Deakin University
Browse

File(s) under permanent embargo

H∞ filtering for sample data systems with stochastic sampling and Markovian jumping parameters

Version 2 2024-06-13, 10:30
Version 1 2017-05-16, 15:47
journal contribution
posted on 2024-06-13, 10:30 authored by VM Revathi, P Balasubramaniam, JH Park, TH Lee
This paper deals with the problem of H∞ filtering for sample data systems that possess random jumping parameters described by a finite-state Markov process with stochastic sampling. Multiple stochastic sampling periods are considered in which each sampling period is assumed to be time varying that switches between two different values in a random way with given probability. The aim of this paper is to design a filter such that the filtering error system is stochastically stable with a prescribed H∞ disturbance attenuation level. Sufficient conditions for the existence of H∞ filters are expressed in terms of linear matrix inequalities (LMIs), which can be solved by using Matlab LMI toolbox. Numerical examples are given to illustrate the effectiveness of the proposed result including a realistic Transmission Control Protocol network model.

History

Journal

Nonlinear dynamics

Volume

78

Pagination

813-830

Location

Dordrecht, The Netherlands

ISSN

0924-090X

eISSN

1573-269X

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2014, Springer

Issue

2

Publisher

Springer

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC